# SDR 95ZZZX7053

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N32929
- Make and model: Bell 412
- Aircraft serial: 36113
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Generator
- Part number: GEU7A
- Condition: Erratic
- Location: Eng Tachometer
- Part time: 16 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER GENERATOR ERRATIC.  REPLACED WITH NEW GENERATOR.
